A 37-year-old member asked:
what to do if i take 4 vicodin 10/500 daily for pain- and want to quit- will i have strong withdrawal, cold turkey?
1 doctor answer • 1 doctor weighed in
Family Medicine 38 years experience
Withdrawals: Are you saying you take four vicodin /day? If this is the case you may or may not have what you call ' strong' withdrawals. It depends a lot on how long you been on them. If you can it would be wise to taper down, take less every few days or even slower than that , by week. There are several over-the-counter medicines that can help, look elsewhere in the answers.
4645 viewsAnswered >2 years ago
Last updated Dec 26, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.